# SDR CA190617021

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 10,319 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8521LS
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ALTERNATOR FOUND TO BE INOPERATIVE DURING PRE-FLIGHT GROUND RUN. ALTERNATOR REPLACED WITH OVERHAULED UNIT. (TC# 20190617021)
